Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i4.50
pages 45-52

On Dependence of the First and Second Kind Errors in Information-theoretical Model of Steganosystem

Lyubov L. Nikitenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

RESUMO

The results of investigation concerned with the second kind errors dependences on the first kind errors are described for the information-theoretical model of steganosystem. Three theorems related to the second kind error estimation have been formulated and proved. These theorems have used the notion of distribution δ-approximated with respect to the known distribution.


Articles with similar content:

On Some Classes of Spatial Configurations of Geometric Objects and their Formalization
Journal of Automation and Information Sciences, Vol.50, 2018, issue 9
Sergey V. Yakovlev
Application of the "Geometrical-Optical" Asymptotic Method for Accounting the Impacts of a Complex-Shape Boundary of the Random Region on Multidimensional Nonlinear Irregular Thermal Fields
Heat Transfer Research, Vol.36, 2005, issue 8
G. A. Nesenenko
To the Matter of Steganosystem Resistance to Passive Attacks
Journal of Automation and Information Sciences, Vol.41, 2009, issue 3
Lyubov L. Nikitenko, Valeriy K. Zadiraka
Modeling of Credit Risks on the Basis of the Theory of Survival
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Natalya V. Kuznetsova , Petr I. Bidyuk
DEPHASING OF EIGENMODES OF A CYLINDRICAL QUASI-OPTICAL RESONANT CAVITY WITH A RANDOMLY-INHOMOGENEOUS LATERAL SURFACE
Telecommunications and Radio Engineering, Vol.71, 2012, issue 6
Ye. M. Ganapolsky, L.D. Shostenko, Yu. V. Tarasov